Posterior reversible encephalopathy syndrome due to immunosuppressant after living-donor lobar lung transplantation: Report of a case

Tsuyoshi Shoji, Toru Bando, Takuji Fujinaga, Fengshi Chen, Mitsutomo Kohno, Miharu Yabe, Hiromasa Yabe, Hiroshi Date

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Living-donor lobar lung transplantation was performed in a 10-year-old boy with bronchiolitis obliterans after bone marrow transplantation for recurrent acute myeloid leukemia. He developed posterior reversible encephalopathy syndrome (PRES) due to calcineurin inhibitor (CNI) postoperatively, which was recovered with suspension of CNI. PRES should be considered one of the important morbidity after lung transplantation.

Original languageEnglish
Pages (from-to)514-517
Number of pages4
JournalGeneral Thoracic and Cardiovascular Surgery
Volume60
Issue number8
DOIs
Publication statusPublished - 2012 Aug

Fingerprint

Posterior Leukoencephalopathy Syndrome
Lung Transplantation
Living Donors
Immunosuppressive Agents
Bronchiolitis Obliterans
Bone Marrow Transplantation
Acute Myeloid Leukemia
Suspensions
Morbidity
Calcineurin Inhibitors

Keywords

  • Living-donor lobar lung transplantation
  • Posterior reversible encephalopathy syndrome

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine
  • Surgery
  • Pulmonary and Respiratory Medicine

Cite this

Posterior reversible encephalopathy syndrome due to immunosuppressant after living-donor lobar lung transplantation : Report of a case. / Shoji, Tsuyoshi; Bando, Toru; Fujinaga, Takuji; Chen, Fengshi; Kohno, Mitsutomo; Yabe, Miharu; Yabe, Hiromasa; Date, Hiroshi.

In: General Thoracic and Cardiovascular Surgery, Vol. 60, No. 8, 08.2012, p. 514-517.

Research output: Contribution to journalArticle

Shoji, Tsuyoshi ; Bando, Toru ; Fujinaga, Takuji ; Chen, Fengshi ; Kohno, Mitsutomo ; Yabe, Miharu ; Yabe, Hiromasa ; Date, Hiroshi. / Posterior reversible encephalopathy syndrome due to immunosuppressant after living-donor lobar lung transplantation : Report of a case. In: General Thoracic and Cardiovascular Surgery. 2012 ; Vol. 60, No. 8. pp. 514-517.
@article{65fde41cb12c4acdb3939d21c572c81c,
title = "Posterior reversible encephalopathy syndrome due to immunosuppressant after living-donor lobar lung transplantation: Report of a case",
abstract = "Living-donor lobar lung transplantation was performed in a 10-year-old boy with bronchiolitis obliterans after bone marrow transplantation for recurrent acute myeloid leukemia. He developed posterior reversible encephalopathy syndrome (PRES) due to calcineurin inhibitor (CNI) postoperatively, which was recovered with suspension of CNI. PRES should be considered one of the important morbidity after lung transplantation.",
keywords = "Living-donor lobar lung transplantation, Posterior reversible encephalopathy syndrome",
author = "Tsuyoshi Shoji and Toru Bando and Takuji Fujinaga and Fengshi Chen and Mitsutomo Kohno and Miharu Yabe and Hiromasa Yabe and Hiroshi Date",
year = "2012",
month = "8",
doi = "10.1007/s11748-012-0030-6",
language = "English",
volume = "60",
pages = "514--517",
journal = "General Thoracic and Cardiovascular Surgery",
issn = "1863-6705",
publisher = "Springer Japan",
number = "8",

}

TY - JOUR

T1 - Posterior reversible encephalopathy syndrome due to immunosuppressant after living-donor lobar lung transplantation

T2 - Report of a case

AU - Shoji, Tsuyoshi

AU - Bando, Toru

AU - Fujinaga, Takuji

AU - Chen, Fengshi

AU - Kohno, Mitsutomo

AU - Yabe, Miharu

AU - Yabe, Hiromasa

AU - Date, Hiroshi

PY - 2012/8

Y1 - 2012/8

N2 - Living-donor lobar lung transplantation was performed in a 10-year-old boy with bronchiolitis obliterans after bone marrow transplantation for recurrent acute myeloid leukemia. He developed posterior reversible encephalopathy syndrome (PRES) due to calcineurin inhibitor (CNI) postoperatively, which was recovered with suspension of CNI. PRES should be considered one of the important morbidity after lung transplantation.

AB - Living-donor lobar lung transplantation was performed in a 10-year-old boy with bronchiolitis obliterans after bone marrow transplantation for recurrent acute myeloid leukemia. He developed posterior reversible encephalopathy syndrome (PRES) due to calcineurin inhibitor (CNI) postoperatively, which was recovered with suspension of CNI. PRES should be considered one of the important morbidity after lung transplantation.

KW - Living-donor lobar lung transplantation

KW - Posterior reversible encephalopathy syndrome

UR - http://www.scopus.com/inward/record.url?scp=84865764818&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84865764818&partnerID=8YFLogxK

U2 - 10.1007/s11748-012-0030-6

DO - 10.1007/s11748-012-0030-6

M3 - Article

C2 - 22544427

AN - SCOPUS:84865764818

VL - 60

SP - 514

EP - 517

JO - General Thoracic and Cardiovascular Surgery

JF - General Thoracic and Cardiovascular Surgery

SN - 1863-6705

IS - 8

ER -